Sorry things just are not getting any better for you. It sounds like your pain may be from inflamation, so an epidural will help for a while. If it is nerve damage causing pain, I don't think it will help all that much
I say its worth a shot if your surgeon and PM want to try it. I had a transforminal (sp) last week, and pain in leg and foot still hanging around. Having the second in the series in two weeks.
Let us know what you decide to do..........Good luck and hang in there.
Post Edited (Screaming Eagle) : 8/19/2010 8:50:07 PM (GMT-6)
Ok Susie! I have to agree with you on this, and hope that it is the case with me. I have always been a very hard physical worker in anything that I do. I did just get off the phone with my surgeon's nurse, and she will pass the information along to my Surgeon. She did comment that I had greatly reduced my pain meds in a very short time. I asked her not to increase them, as I want off of them as soon as possible.... I need a break from them physically and mentally.
She was inclined to say that he will try Flexeril or another simular med to help with muscles spasams, if that is what is bothering me. At this point I'm not sure what the problem is, but I do know that when I'm standing up, there is not much pain if any at all. Most of my pain is generated when I shift my body as leaning over or getting out of bed, or getting up from a chair.
Thank you for your timely responce, and whiile I realize you are not a DR, there is some wisdom here from you that one would be wise to listen to. Thank you so much!
I am so sorry I am late in catching up on posts! I have had so much going on latly. I just now have a chance to sit and relax.
Speaking of relaxing, I know you mentioned you get this weekend off... but I worry what all the 7 day work weeks are doing to you! You are a hard worker, no doubt about it! But, so soon after surgery? Is there anyway to cut back to 6 days a week or to get your weekends back?
Now, don't you dare be hard on yourself for neeing a little something extra to help with pain. If you think about it.. even a "normal" man would have a hard time keeping up with your physically demanding schedual!
I really hope you are able to get in touch with the doctor quickly. Try to realx as much as possible! You are in our prayers here
Hello Dani! ...Well....I was supposed to have off, then at the last min, they told me to come in, and to keep on coming in on the weekends untill they say stop :( There not even going to take the trouble to ask in advance anymore. Orders were...just keep coming on in. Since I have experience on all machines here, they seem to use me most of the time.
This will be my 9th weekend or so, and I'm begining to loose track of it. It's the same old cycle....work, go home to bed...work, go home to bed...and many times I sleep right through supper :(
I'm now on Flexeril, and hope that helps....and the Tramadol is there...but I need to talk to the nurse before taking it, as I have some concern about it. I told them I did not want an increas in my pain meds, and Tramadol looks like a pain med to me.
Take care, and I know you are one busy woman too! :)